Web of Science: 2 citas, Scopus: 2 citas, Google Scholar: citas
Integrability conditions of a resonant saddle in generalized Liénard-like complex polynomial differential systems
Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2017
Resumen: We consider a complex differential system with a resonant saddle at the origin. We compute the resonant saddle quantities and using Gröbner bases we find the integrability conditions for such systems up to a certain degree. We also establish a conjecture about the integrability conditions for such systems when they have arbitrary degree.
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció AGAUR/2014/SGR-1204
Nota: Número d'acord de subvenció MINECO/MTM2014-53703-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Analytic integrability ; Center problem ; Polynomial complex differential systems
Publicado en: Chaos, Solitons and Fractals, Vol. 96 (2017) , p. 130-131, ISSN 0960-0779

DOI: 10.1016/j.chaos.2017.01.014


preprint
5 p, 574.4 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-11-28, última modificación el 2019-02-02



   Favorit i Compartir